# SDR 2007UALA02731

- Difficulty date: July 15, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 66,705 hours, 7,603 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD MID TRAILING EDGE FLAP HAS A DEFLECTION IN ITS TRAILING EDGE OF 1 INCH OVER A LENGTH OF 38 INCHES.   [08-14-07]  EXISTING FLAP IS NOT DELAMINATED AND IS STRUCTURALLY SOUND.  HOWEVER, REPLACED THE LT OUTBOARD FLAP PER MM-27-51-04. AIRCRAFT TEST FLOWN AFTER FLIGHT CONTROL CHANGE.  TEST WENT WELL.  AIRPLANE RETURNED TO SERVICE. SUSPECT OB MID-TRAILING EDGE FLAP CONTACTED BY GROUND EQUIPMENT & DEFORMED.
